# SDR SIMA960791

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 291F00200000
- Condition: Leaks
- Location: Green
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4218 - SHORTLY AFTER TAKEOFF DURING CLIMB-OUT WITH GEAR AND FLAPS UP, THE GREEN SIDE HYDRAULIC LOW LEVEL INDICATION ILLUMINATED, AND REMAINED ON FOR THE ENTIRE FLIGHT.  THE LANDING GEAR GRAVITY EXTENSION PROCEDURE WAS APPLIED DURING THE APPROACH AT THAT TIME.  THE LOW LEVEL INDICATION EXTINGUISHED FOLLOWED BY SINGLE CHIME WARNING AND HYDRAULIC INDICATION ON CWP.  C/A - REPAIRED THE GREEN SYSTEM ACCUMULATOR, NO OTHER LEAKS NOTED.  OPERATIONAL CHECK OF GEAR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
